CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
Rea020765 Views: 53,531
Published: 14 years ago
 
This is a reply to # 71,293

Re: Mirena IUD Side Effects


I found this site while investigating my unusual problem - I can feel my mirena during orgasm (but only recently) prior to this I have had no problems and no periods it has been great for over 2 years.
Or so I thought !!
During the last 3 months I feel aware of my uterous, not in a painful way just a vague feeling of heaviness with the occasional twinge of discomfort, after reading these messages I am wondering if some other symptoms could be related to my mirena.
I get unexplained itchy rashes which my doctor thinks must be an allergic reaction to something !! I have a persistant scalp irritation and patches of eczema, my skin feels different( sort of dry and less elastic)and my hair has turned quite coarse. I have always been a classic pear shape but I have started to get a large stomach and have gained 14lbs.
Do my symptoms sound familiar ? Up until I found this web site I thought My age was catching up with me (I have just turned 40).
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.344 sec, (1)